# SDR IPXA2020041754303

- Difficulty date: March 22, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0864
- Aircraft time: 17,255 hours, 10,447 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Bracket
- Part number: A5777100001000
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300RH WING SPOILER IB AND OB HINGES ARE FOULING ON SUPPORT BRACKETREMOVED AND REPLACED RIB ON TR#T20/1485837 AND SRM 57-51-11
